69.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Joint pain with Herceptin

5 REPLIES 5
Guest user
Not applicable

Re: Joint pain with Herceptin

Thank you ladies.  It helps to know others have noticed this effect - it makes it less likely to be bone mets in my head!  I am grateful for the herceptin, don't get me wrong, but I am at last at the stage where my life has found it's new norm and it is frustrating to have another se creep in and try to upset the apple cart!

Time for a new mantra - its nearly over and it was worse on chemo...so woman up Kahren!

Guest user
Not applicable

Re: Joint pain with Herceptin

I have Fibromyalgia and M.E and having Herceptin has made the pains I suffer everyday worse. I have to take morphine and other meds just to get going in the morning.
Guest user
Not applicable

Re: Joint pain with Herceptin

Ask your doctor to send you to a rheumatologist to get checked for fibromyalgia as Herceptin might have brought it on. X
Witchypoo
Member

Re: Joint pain with Herceptin

I finish Herceptin in November and although I was fine at the start, have increasingly noticed joint pain and stiffness.  Sometimes I have to steel myself to stand up 'cos my knees are so painfull - having said that, I'd stay on Herceptin for the rest of my life if it keeps the cancer from coming back

 

Julia

x

Mindy63
Member

Re: Joint pain with Herceptin

I'm on infusion 11. Have been right as rain but have now developed pain in my left hip. No idea if it's Herceptin, Tamoxifen or bone cancer!!! Am just hoping it disappears soon!

 

Guest user
Not applicable

Joint pain with Herceptin

Hi

I have had 16 of 18 herceptins and it has all gone fine - usual runny nose and brittle nails but that is nothing.  However after the last 3 or 4 I have about 10 days of excessive joint pain.  It is my knees and hips in particular.  I mentioned it to the GP who got her little book out and announced it to be arthralgia as a result of herceptin.  No advice on how to lessen it or manage it - just said but you've nearly finished so never mind!

i do mind.  The pain wakes me at night and in the mornings it takes an hour to get going.  Not good for working! Paracetamol and ibuprofen take the edge off but it is now getting limiting.  I haven't found much about this and just wondered if anyone else has any info or experience of this?

Kahren